# SDR USAA061146

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cover
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E LEFT SIDE FROM HINGE NR 1 LOWER TO HINGE NR 3.  FABRICATED NEW HINGE COVER FROM 2024-T3 IAW SRM 55-40-01, DEFECT SIZE: 3 INCHES.
